MAUDE Adverse Event Report: ST. JUDE MEDICAL TACTIFLEX¿ ABLATION CATHETER, SENSOR ENABLED¿; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION

ST. JUDE MEDICAL TACTIFLEX¿ ABLATION CATHETER, SENSOR ENABLED¿; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Model Number A-TFSE-F
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 04/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Approximately one month following a pulmonary vein isolation procedure, pulmonary veins stenosis was diagnosed during a followup visit.During a pulmonary vein isolation procedure in a patient with paroxysmal atrial fibrillation, ablation of the pulmonary veins was completed with the ablation catheter, with high power short duration strategy.During the procedure, all veins were tested in order to validate isolation.Method of validation used pacing inside the veins using the hd grid catheter.The procedure was completed successfully with no adverse consequences to the patient.Approximately one month post procedure, pulmonary veins stenosis was diagnosed.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Log files were received but were unable to be analyzed.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported pulmonary veins stenosis remains unknown.
 
Additional Manufacturer Narrative
Additional information revealed the initial mdr for this event was reported under the incorrect mfr report # and manufacturing site.Corrected manufacturing site information has been provided in g1.The correct mfr number is 3008452825.

Brand Name
TACTIFLEX¿ ABLATION CATHETER, SENSOR ENABLED¿
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ST. JUDE MEDICAL, COSTA RICA LTDA (AFD)
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key17767664
Report Number3008452825-2023-00409
Device Sequence Number6136168
Product Code OAE
UDI-Device Identifier05415067034670
UDI-Public05415067034670
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P220013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model NumberA-TFSE-F
Device Lot Number8916009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2023
Supplement Date Received by Manufacturer10/10/2023
10/19/2023
Initial Report FDA Received Date09/18/2023
Supplement Report FDA Received Date10/11/2023
10/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age37 YR
Patient SexUnknown